Alert archive / Wisconsin / Winter Weather Advisories in 2017

Winter Weather Advisory 21, NWS Green Bay, WI

November 3, 20179 counties in Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Nov 3, 2017, 4:08 AM CDT for 9 counties in Wisconsin. It took effect at Nov 3, 2017, 9:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2017, 4:08 AM CDT (09:08 UTC)
In effect from
Nov 3, 2017, 9:00 PM CDT
Expired
Nov 4, 2017, 10:00 AM CDT
In force
13 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 128 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WWUS43 KGRB 030908
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
408 AM CDT Fri Nov 3 2017

...ANOTHER ROUND OF ACCUMULATING SNOW OVER NORTHERN WISCONSIN...

.A band of snow is expected to develop over northern Wisconsin
this evening, and continue into early Saturday morning. Two to
four inches of snow is expected north of a line from Wausau to
Crivitz. Slippery roads and poor visibility will result in
hazardous travel conditions across the Northwoods.

WIZ005-010>013-018-019-031700-
/O.NEW.KGRB.WW.Y.0021.171104T0200Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, and Antigo
408 AM CDT Fri Nov 3 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CDT SATURDAY...

* WHAT...Snow expected. Plan on slippery road conditions. Total 
  snow accumulations of 2 to 4 inches are expected.

* WHERE...Portions of north central Wisconsin and northeast 
  Wisconsin.

* WHEN...9 PM today to 9 AM Saturday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
Kieckbusch
7 follow-up statements
883 
WWUS43 KGRB 031644
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1144 AM CDT Fri Nov 3 2017

...ADDITIONAL SNOW EXPECTED OVER NORTHERN WISCONSIN...

.Snow will arrive over northern Wisconsin this evening and continue
into early Saturday morning. Two to four inches of snow is expected
north of a line from Wausau to Crivitz, with a narrow band of 3 to
5 inches possible. Slippery roads and poor visibility will result
in hazardous travel conditions across the Northwoods.

WIZ005-010>013-018-019-040045-
/O.CON.KGRB.WW.Y.0021.171104T0200Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, and Antigo
1144 AM CDT Fri Nov 3 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 9 AM CDT SATURDAY...

* WHAT...Snow and slippery roads. Snow accumulations of 2 to 4 
  inches are expected. A narrow band of 3 to 5 inch amounts are 
  possible. 

* WHERE...Portions of north central Wisconsin and northeast 
  Wisconsin. 

* WHEN...9 PM today to 9 AM Saturday.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
940 
WWUS43 KGRB 032322
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
622 PM CDT Fri Nov 3 2017

...SNOW EXPECTED OVER NORTHERN WISCONSIN TONIGHT AND EARLY 
SATURDAY...

.Energy embedded within a strong jet stream will generate a band
of snow across northern Wisconsin tonight and early Saturday.
Drier air and slightly warmer temperatures will cause the
precipitation over central Wisconsin to be lighter, and may result
in some of the precipitation falling as a mix of rain and snow. 

WIZ005-010>013-018-019-040330-
/O.CON.KGRB.WW.Y.0021.171104T0200Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, and Antigo
622 PM CDT Fri Nov 3 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
SATURDAY...

* WHAT...Two to four inches of snow is expected, and will result
  in hazardous travel conditions overnight and Saturday morning. A
  narrow band of 3 to 5 inches of snow could also occur within the
  larger area of 2 to 4 inch totals, but determining where the 
  heavier snow will fall is difficult at this time. 

* WHERE...Portions of north-central Wisconsin and northeast 
  Wisconsin.

* WHEN...9 PM this evening to 9 AM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means snow will cause 
travel difficulties. Be prepared for snow covered roads and 
limited visibilities, and use caution while driving. The latest 
road conditions for the state you are calling from can be obtained
by calling 5 1 1.

&&

$$

JS
682 
WWUS43 KGRB 040209
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
909 PM CDT Fri Nov 3 2017

...SNOW EXPECTED OVER NORTHERN WISCONSIN TONIGHT AND EARLY
SATURDAY...

.Energy embedded within a strong jet stream will generate a band
of snow across northern Wisconsin tonight and early Saturday.
Drier air and slightly warmer temperatures will cause the
precipitation over central Wisconsin to be lighter, and may
result in some of the precipitation falling as a mix of rain and
snow.

WIZ021-040930-
/O.EXA.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Northern Oconto County-
Including the cities of Mountain, Lakewood, and Townsend
909 PM CDT Fri Nov 3 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CDT SATURDAY...

* WHAT...Two to four inches of snow is expected, and will result
  in hazardous travel conditions overnight and Saturday morning.

* WHERE...Northern Oconto County County.

* WHEN...Until 9 AM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means snow will cause travel 
difficulties. Be prepared for snow covered roads and limited 
visibilities, and use caution while driving. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

WIZ005-010>013-018-019-040930-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, and Antigo
909 PM CDT Fri Nov 3 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
SATURDAY...

* WHAT...Three to five inches of snow is expected, and will 
  result in hazardous travel conditions overnight and Saturday 
  morning.

* WHERE...Portions of north central Wisconsin and northeast 
  Wisconsin.

* WHEN...Until 9 AM Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means snow will cause travel 
difficulties. Be prepared for snow covered roads and limited 
visibilities, and use caution while driving. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Skowronski
155 
WWUS43 KGRB 040820
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
320 AM CDT Sat Nov 4 2017

...SNOW EXPECTED OVER NORTHERN WISCONSIN EARLY THIS MORNING...

.A band of snow will continue across north central and far
northeast Wisconsin early this morning. Additional accumulations
of 1 to 2 inches can be expected through mid-morning. Poor
visibility and slick roads will result in hazardous travel 
conditions.

WIZ005-010>013-018-019-021-041400-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Mountain, 
Lakewood, and Townsend
320 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 2 inches are expected.

* WHERE...Portions of north central Wisconsin and northeast 
  Wisconsin.

* WHEN...Until 9 AM today.

* ADDITIONAL DETAILS...Reduced visibilities and slick roads will
  result in hazardous travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
Kieckbusch
813 
WWUS43 KGRB 040946
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
446 AM CDT Sat Nov 4 2017

...SNOW EXPECTED OVER NORTHERN WISCONSIN EARLY THIS MORNING...

.A band of snow will continue across north central and far
northeast Wisconsin early this morning. Additional accumulations
of 1 to 3 inches can be expected through mid-morning, with the
greatest amounts occurring south of Highway 8. Poor visibility 
and snow covered roads will result in hazardous travel 
conditions.

WIZ030-041400-
/O.EXA.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Marathon-
Including the city of Wausau
446 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WHAT...Wet snow occurring. Plan on slippery road conditions. 
  Additional wet snow accumulations of 1 to 3 inches are 
  expected.

* WHERE...Marathon County.

* WHEN...Until 9 AM today.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for wet snow means periods of wet snow
will cause primarily travel difficulties. Be prepared for snow
covered roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

&&

$$

WIZ005-010>013-018-019-021-041400-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Mountain, 
Lakewood, and Townsend
446 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 3 inches are expected,
  with the greatest amounts south of Highway 8.

* WHERE...Portions of north central Wisconsin and northeast 
  Wisconsin.

* WHEN...Until 9 AM today.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
Kieckbusch
496 
WWUS43 KGRB 041400
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
900 AM CDT Sat Nov 4 2017

...SNOW EXPECTED OVER NORTHERN WISCONSIN EARLY THIS MORNING...

.A band of snow will continue across far northeast Wisconsin 
this morning. An additional accumulations of 1 to 2 inches can be
expected. Poor visibility and snow covered roads will result in 
hazardous travel conditions.

WIZ005-010-018-030-041500-
/O.EXP.KGRB.WW.Y.0021.000000T0000Z-171104T1400Z/
Vilas-Oneida-Lincoln-Marathon-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Merrill, Tomahawk, and Wausau
900 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Lingering snow showers will mix with then turn to rain this
morning

$$

WIZ011>013-019-021-041500-
/O.EXT.KGRB.WW.Y.0021.000000T0000Z-171104T1500Z/
Forest-Florence-Northern Marinette County-Langlade-
Northern Oconto County-
Including the cities of Crandon, Aurora, Commonwealth, 
Spread Eagle, Niagara, Wausaukee, Antigo, Mountain, Lakewood, 
and Townsend
900 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 2 inches are expected. 
 
* WHERE...Portions of northeast Wisconsin. 

* WHEN...Until 10 AM today.

* ADDITIONAL DETAILS...Look for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
118 
WWUS43 KGRB 041448
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
948 AM CDT Sat Nov 4 2017

...SNOW DIMINISHING OVER FAR NORTHEAST WISCONSIN...

.Bands of snow which produced 2 to 5 inches of snow over far
northeast Wisconsin early this morning will continue to diminish 
as well as mix with then turn to light rain this morning. Up to 
an additional inch of snow is possible for a few locations for 
the remainder of the morning hours. 

WIZ011>013-019-021-041600-
/O.EXP.KGRB.WW.Y.0021.000000T0000Z-171104T1500Z/
Forest-Florence-Northern Marinette County-Langlade-
Northern Oconto County-
Including the cities of Crandon, Aurora, Commonwealth, 
Spread Eagle, Niagara, Wausaukee, Antigo, Mountain, Lakewood, 
and Townsend
948 AM CDT Sat Nov 4 2017

...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM CDT THIS
MORNING...

A wintry mix of precipitation will linger for the remainder of 
the morning hours. Until roads are treated, motorists should be 
alert for slippery driving conditions early today. 

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Nov 3, 4:05 AM CDT, 3 minutes earlier.

Area forecast discussion, Nov 3, 4:05 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
405 AM CDT Fri Nov 3 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 405 AM CDT Fri Nov 3 2017

Forecast concerns include snowfall amounts and winter weather
headlines over northern WI tonight into early Saturday.

Cold northwest flow has resulted in scattered lake effect snow
showers over northern Vilas county early this morning. These
should come to an end as winds diminish and become northeast
by mid-morning. Otherwise, partial clearing has occurred as
Canadian high pressure approached from the Northern Plains.

Aside from lingering light snow showers or patchy freezing
drizzle in far north central WI early, dry conditions are
anticipated as the Canadian high passes through today. Cool
temperatures will continue, with highs ranging from the
middle 30s to lower 40s.

Though there are a few details to sort out, general concensus
supports a widespread 2 to 4 inch snowfall north of a line from
Wausau to Crivitz tonight into early Saturday. Will be issuing
a Winter Weather Advisory shortly. The snow will develop in
response to mid-level frontogenetic forcing, the RRQ of a 130+
knot jet streak, and broad WAA/isentropic lift. The issues that
remain include when the snow will start (as models show a dry
wedge in the 850-750 mb layer til mid to late evening), and where
the heaviest snow band will set up (dependent on the location of
the main frontogenetic band). Farther south, precipitation type
will be mixed rain/snow or rain, and rain may not start until
after midnight in our far southern counties until a short-wave
trof arrives overnight.

The snow or mixed rain/snow will taper off Saturday morning and
eventually change to all rain in most places as temperatures warm
in the late morning and afternoon.

.LONG TERM...Saturday Night Through Thursday
Issued at 405 AM CDT Fri Nov 3 2017

Low amplitude flow aloft is expected over the region throughout
the period.

Chances for rain decrease a bit Saturday night as the air mass
becomes a little drier and a mid level short wave moves way from
the area. Rain chances increase again during the day on Sunday
ahead of a cold front and another mid level short wave. A brief
changeover to snow or a mix is possible across north central
Wisconsin late in the afternoon before precipitation ends there.
Nothing more than slight chance PoPs at times through Thursday as
surface high pressure moves into the region and the most
significant mid level short waves pass south of Wisconsin.

Sunday should be the warmest day during this part of the
forecast, with highs a couple of degrees warmer than normal at
most locations. Below normal high temperatures then return, in the
wake of the cold front, and persist through at least the middle
of next week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 957 PM CDT Thu Nov 2 2017

MVFR CIGS continued early this evening and should continue into
early Friday morning. Latest satellite images were now showing
breaks in the clouds and some clearing across southern Wisconsin
which was expanding northward over the last few hours. Still
like the Canadian astronomy model with clearing trends later
tonight, although a little slower in the timing than what the
model shows. MVFR CIGS develop again on Friday due to daytime
heating. Precipitation arrives Friday evening across much of the
area. Snow is expected across the north, rain south and a mix in
between. The main question for Friday evening will be the
southward extent of the precipitation. It is possible our far
southern counties may not see any precipitation until after 06z.
Will still have precipitation in the evening forecast for the
KGRB/KATW/KMTW taf sites, but confidence moderate at this point.
Precipitation will linger across the area into much of Saturday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 9 PM this evening to 9 AM CDT
Saturday for WIZ005-010>013-018-019.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MG
AVIATION.......Eckberg
Hazardous weather outlook, Nov 2, 3:11 PM CDT, 12 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
311 PM CDT Thu Nov 2 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
311 PM CDT Thu Nov 2 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Light freezing drizzle is possible in Vilas county late tonight,
which could make roads slippery.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Accumulating snow is expected across northern Wisconsin Friday
evening into Saturday morning. At this time, 2 to 4 inches of snow
appears possible, especially along and north of Highway 8. This
snow is expected to turn to all rain by Saturday afternoon as
warmer air pushes into the region. Farther to the south, an inch
or two of snow is possible roughly north of a line from Wausau to
Wausaukee.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-032015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
311 PM CDT Thu Nov 2 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

The probability for widespread hazardous weather is low.

RDM/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 10:17 AM CDTSmall Craft AdvisoryGRB39 hr

Nearby

Winter Weather Advisories in Wisconsin, 2017Every winter weather advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.